uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Schrodinger equations with critical nonlinearity, singular potential and a ground state
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 249, no 2, 240-252 p.Article in journal (Refereed) Published
Abstract [en]

We study semilinear elliptic equations in a generally unbounded domain Omega subset of R-N when the pertinent quadratic form is nonnegative and the potential is generally singular, typically a homogeneous function of degree -2. We prove solvability results based on the asymptotic behavior of the potential with respect to unbounded translations and dilations, while the nonlinearity is a perturbation of a self-similar, possibly oscillating, term f(infinity) of critical growth satisfying f(infinity)(lambda(j)s)= lambda N+2/N-2 f(infinity)(s), j is an element of Z, s is an element of R. This paper focuses on two qualitatively different cases of this problem, one when the quadratic form has a generalized ground state and another where the presence of potential does not change the energy space. In the latter case we allow nonlinearities with oscillatory critical growth. An important example of such quadratic form is the one on RN with the radial Hardy potential -mu vertical bar x vertical bar(-2) with mu = mu(*) in the first case, mu < mu(*) in the second case, where mu(*) = (N-2)(2)/4 is the largest constant for which the energy form remains nonnegative.

Place, publisher, year, edition, pages
2010. Vol. 249, no 2, 240-252 p.
Keyword [en]
Nonlinear Schrodinger equations, Generalized ground state, Hardy potential, Criticality theory, Sign-changing solutions, Linking geometry, Minimax, Critical points
National Category
URN: urn:nbn:se:uu:diva-135555DOI: 10.1016/j.jde.2010.04.004ISI: 000278476200002OAI: oai:DiVA.org:uu-135555DiVA: diva2:377627
Available from: 2010-12-14 Created: 2010-12-07 Last updated: 2011-03-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 129 hits
ReferencesLink to record
Permanent link

Direct link